# SDR JJBA20130713009

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 33,321 hours, 36,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY RED FLOOR LIGHTS AT ROW 1 INOPERATIVE.  REPAIRED BROKEN WIRE. OPS CHECKED SATISFACTORY.
